Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46738
Title: A Markov-type inequality for seminormed fuzzy integrals
Authors: Caballero, J. 
Sadarangani, K. 
UNESCO Clasification: 12 Matemáticas
120217 Medida, integración, área
Keywords: Fuzzy measure
Markov's inequality
Seminormed fuzzy integral
Sugeno integral
Issue Date: 2013
Journal: Applied Mathematics and Computation 
Abstract: In this paper, we present a Markov-type inequality for seminormed fuzzy integrals and its connections with Chebyshev's inequality and other fundamental properties of the classical integral.
URI: http://hdl.handle.net/10553/46738
ISSN: 0096-3003
DOI: 10.1016/j.amc.2013.04.051
Source: Applied Mathematics and Computation [ISSN 0096-3003], v. 219 (22), p. 10746-10752
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

5
checked on Jul 25, 2021

WEB OF SCIENCETM
Citations

3
checked on Jul 25, 2021

Page view(s)

18
checked on Jul 17, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.